# SDR REXA2020030400284

- Difficulty date: February 11, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAIL BTW FS=485 / FS=533 AND LBL 27. (CPAX) (SM) (TCI:53-20-245).                               
"
"SUMMARY OF NRC 00207 CORROSION LEVEL2:FLOOR SEAT RAIL BTW FS=485 / FS=533 AND LBL 27.WAS REPACED PER CRJ-900 AMM 53-00-49 (CONFIG.A12)      
"
